Alert archive / Tennessee / Tornado Warnings in 1998

Tornado Warning 103, NWS Nashville, TN

April 16, 1998Macon County, Tennessee

NWS Nashville, TN issued this tornado warning at Apr 16, 1998, 6:29 PM CDT for Macon County, Tennessee. It was in force for 51 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 16, 1998, 6:29 PM CDT (23:29 UTC)
Expired
Apr 16, 1998, 7:20 PM CDT
In force
51 min
Issued by
NWS Nashville, TN
Area
Whole counties

County Macon County, TN

The radar

The Nashville radar (KOHX), 59 km from the middle of the area, began a volume at 23:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 16, 4:00 PM CDTTornado WatchSPC6 hr

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 11.5 hours before the alert went out and 69 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 1998-04-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 76 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 1998-04-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 13 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
76 J/kg
Mixed-layer CIN
-20 J/kg
Mixed-layer LCL
585 m above ground
0-6 km bulk shear
48 kt
0-1 km storm-relative helicity
13 m²/s²
0-3 km storm-relative helicity
180 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

227 
WFUS1 KBNA 162330 RRA
TORBNA
TNC111-170020-

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE NASHVILLE TN
629 PM CDT THU APR 16 1998

THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A

* TORNADO WARNING FOR...
  MACON COUNTY IN MIDDLE TENNESSEE

* UNTIL 720 PM CDT

* AT 627 PM CDT... NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  A TORNADO 7 MILES SOUTHEAST OF LAYFATTE OR IN THE VICINITY OF
  UNION CAMP MOVING EAST AT 45 MPH.

* TORNADO IS EXPECTED TO BE NEAR...
  GIBBS CROSSROADS AT 640 PM CDT
  WILLETTE AT 645 PM CDT

GO TO THE BASEMENT OR A SMALL INTERIOR ROOM ON THE LOWEST FLOOR

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Nashville, TN wrote its last area forecast discussion before this tornado warning went out at Apr 16, 2:15 PM CDT, 4 hours 14 minutes earlier.

Area forecast discussion, Apr 16, 2:15 PM CDT, 4 hours 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NASHVILLE TN
215 PM CDT THU APR 16 1998

FEW SPRCELLS CURRNTLY CROSSG FA THIS AFTN.  LATEST SFC ANAL PLACES
CDFNT MEM VCNTY DOWN TO NR SHV.  AMS RMNS PLENTY CONDUCIVE FOR ADDTNL
SVR WX WELL INTO ERY EVENG.  DO HWEVR XPCT FOCUS TO SHIFT TO SRN CNTYS
AND DOWN INTO NRN MS/AL AS EVNG PROGRESSES.  ALL MDLS AGREE CDNFT SHUD
E OF CWA BY 12Z FRI.  IN THE MEAN TIME COMBIND WITH PSBLTY OF MORE
SVR TSTMS...FLASH FLDG MAY ALSO BECM PROBLEM.  PWS RMN 1-1.5 THRU 12Z
AND W/ CDFNT JUST SQUEEKG ALONG...TRAING AFFECT MAY OCCUR AS CNVCTN
FM S IS STEERD UP ALNG FNTL BNDRY.  FFA WUD BE A GUD IDEA TNGT.

MN MSTR AXIS WL MOV S AND E OF FA FRI AND LO-LVL RDG BHND SHUD KEEP
MST OF MRNG AND AFTN DRY.  MAY BE A FEW LINGR SHWRS BFO 14-15Z BUT
RMNDR OF DAY SHUD BE SETTLD.  DO XPCT SKIES TO RMN MSTLY CLDY/CLDY
HWEVR.

LOS FORMG OFF TX COAST FRI AFTN WL BEGIN FUNNELG DEEP MSTR BACK INTO THE
PLAINS WHICH WL SPRD INTO RGN FRI NGT/SAT.  DYNAMICS NOT AS IMPRESSIVE AS
CURRNT SYSTM AT THIS TIME BUT PSBLTY OF TSTMS WILL BECM BETTR LATE SAT
AS SFC LO ADVANCES TWRD FA.  ATTM...MAYBE MRNG POPS NEEDD FRI...CHC
POPS FRI NGT AND AT LEAST GOOD CHC/LKLY SAT. 07

BNA 55/63/48/65 7136

In the hours before

Local storm report, Apr 16, 4:52 PM CDT, 1 hour 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
452 PM CDT THU APR 16 1998

TIME(CDT)  .....CITY LOCATION..... STATE  ...EVENT/REMARKS...
           ....COUNTY LOCATION....

0310 PM    WHITE BLUFF               TN   1.75 INCH HAIL
04/16/98   DICKSON                        REPORTED BY COUNTY SHERIFF

0310 PM    WAVERLY                   TN   1 INCH HAIL
04/16/98   HUMPHREYS                      COUNTY SHERIFF REPORTED
                                          THE HAIL NEAR WAVERLY

0330 PM    NASHVILLE                 TN   WIND DAMAGE
04/16/98   DAVIDSON                       COUNTY EMA REPORTED DAMAGE
                                          ON HARDING DRIVE IN WEST
                                          NASHVILLE

0332 PM    NASHVILLE                 TN   TORNADO
04/16/98   DAVIDSON                       COUNTY EMA REPORTED
                                          TORNADO AT 6TH AVENUE AND
                                          UNION STREET WHICH CAUSED
                                          DAMAGE TO TPAC...NATIONS
                                          BANK AND THE TENNESSEE
                                          TOWER BUILDING DOWNTOWN

0334 PM    NASHVILLE                 TN   .75 INCH HAIL
04/16/98   DAVIDSON                       NATIONAL WEATHER SERVICE
                                          EMPLOYEE REPORTED THE HAIL
                                          ON DELTA QUEEN DRIVE NEAR
                                          OPRYLAND

0335 PM    NASHVILLE                 TN   WIND DAMAGE
04/16/98   DAVIDSON                       COUNTY SHERIFF REPORTED
                                          TREES BLOWN DOWN AT 42ND
                                          AND MURPHY WITH ROAD
                                          IMPASSABLE

0336 PM    MADISON                   TN   .75 INCH HAIL
04/16/98   DAVIDSON                       COUNTY SHERIFF REPORTED
                                          THE HAIL NEAR MADISON
0340 PM    NASHVILLE                 TN   WIND DAMAGE
04/16/98   DAVIDSON                       COUNTY SHERIFF REPORTED
                                          TREES BLOWN DOWN IN
                                          CENTENNIAL PARK IN
                                          DOWNTOWN NASHVILLE

0343 PM    NASHVILLE                 TN   WIND DAMAGE
04/16/98   DAVIDSON                       HAM RADIO OPERATOR
                                          REPORTED SEVERAL TREES
                                          BLOWN DOWN IN NORTH PART
                                          OF COUNTY

0343 PM    NASHVILLE                 TN   1 INCH HAIL
04/16/98   DAVIDSON                       NATIONAL WEATHER SERVICE
                                          EMPLOYEE REPORTED THE HAIL
                                          IN THE ENGLEWOOD AREA OF
                                          NASHVILLE

0359 PM    MT JULIET                 TN   WIND DAMAGE
04/16/98   WILSON                         PUBLIC REPORTED TREES
                                          BLOWN DOWN AND ROOF TAKEN
                                          OFF FIRST BANK ON LEBANON
                                          ROAD JUST EAST OF DAVIDSON
                                          AND WILSON COUNTY LINE

0420 PM    NASHVILLE                 TN   .88 INCH HAIL
04/16/98   DAVIDSON                       COUNTY SHERIFF REPORTED
                                          THE HAIL IN THE GREEN
                                          HILLS AREA OF NASHVILLE

STEIGERWALDT
Local storm report, Apr 16, 4:52 PM CDT, 1 hour 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
452 PM CDT THU APR 16 1998

TIME(CDT)  .....CITY LOCATION..... STATE  ...EVENT/REMARKS...
           ....COUNTY LOCATION....

0310 PM    WHITE BLUFF               TN   1.75 INCH HAIL
04/16/98   DICKSON                        REPORTED BY COUNTY SHERIFF

0310 PM    WAVERLY                   TN   1 INCH HAIL
04/16/98   HUMPHREYS                      COUNTY SHERIFF REPORTED
                                          THE HAIL NEAR WAVERLY

0330 PM    NASHVILLE                 TN   WIND DAMAGE
04/16/98   DAVIDSON                       COUNTY EMA REPORTED DAMAGE
                                          ON HARDING DRIVE IN WEST
                                          NASHVILLE

0332 PM    NASHVILLE                 TN   TORNADO
04/16/98   DAVIDSON                       COUNTY EMA REPORTED
                                          TORNADO AT 6TH AVENUE AND
                                          UNION STREET WHICH CAUSED
                                          DAMAGE TO TPAC...NATIONS
                                          BANK AND THE TENNESSEE
                                          TOWER BUILDING DOWNTOWN

0334 PM    NASHVILLE                 TN   .75 INCH HAIL
04/16/98   DAVIDSON                       NATIONAL WEATHER SERVICE
                                          EMPLOYEE REPORTED THE HAIL
                                          ON DELTA QUEEN DRIVE NEAR
                                          OPRYLAND

0335 PM    NASHVILLE                 TN   WIND DAMAGE
04/16/98   DAVIDSON                       COUNTY SHERIFF REPORTED
                                          TREES BLOWN DOWN AT 42ND
                                          AND MURPHY WITH ROAD
                                          IMPASSABLE

0336 PM    MADISON                   TN   .75 INCH HAIL
04/16/98   DAVIDSON                       COUNTY SHERIFF REPORTED
                                          THE HAIL NEAR MADISON
0340 PM    NASHVILLE                 TN   WIND DAMAGE
04/16/98   DAVIDSON                       COUNTY SHERIFF REPORTED
                                          TREES BLOWN DOWN IN
                                          CENTENNIAL PARK IN
                                          DOWNTOWN NASHVILLE

0343 PM    NASHVILLE                 TN   WIND DAMAGE
04/16/98   DAVIDSON                       HAM RADIO OPERATOR
                                          REPORTED SEVERAL TREES
                                          BLOWN DOWN IN NORTH PART
                                          OF COUNTY

0343 PM    NASHVILLE                 TN   1 INCH HAIL
04/16/98   DAVIDSON                       NATIONAL WEATHER SERVICE
                                          EMPLOYEE REPORTED THE HAIL
                                          IN THE ENGLEWOOD AREA OF
                                          NASHVILLE

0359 PM    MT JULIET                 TN   WIND DAMAGE
04/16/98   WILSON                         PUBLIC REPORTED TREES
                                          BLOWN DOWN AND ROOF TAKEN
                                          OFF FIRST BANK ON LEBANON
                                          ROAD JUST EAST OF DAVIDSON
                                          AND WILSON COUNTY LINE

0420 PM    NASHVILLE                 TN   .88 INCH HAIL
04/16/98   DAVIDSON                       COUNTY SHERIFF REPORTED
                                          THE HAIL IN THE GREEN
                                          HILLS AREA OF NASHVILLE

STEIGERWALDT
Local storm report, Apr 16, 5:05 PM CDT, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
505 PM CDT THU APR 16 1998

TIME(CDT)  .....CITY LOCATION..... STATE  ...EVENT/REMARKS...
           ....COUNTY LOCATION....

0325 PM    HENDERSONVILLE            TN   1 INCH HAIL
04/16/98   SUMNER                         COUNTY SHERIFF REPORTED
                                          THE HAIL AT JUNCTION OF
                                          HIGHWAY 386 AND SHACKLE
                                          ISLAND ROAD

0417 PM    MT JULIET                 TN   WIND DAMAGE
04/16/98   WILSON                         PUBLIC REPORTED ROOF BLOWN
                                          OFF TOP OF BARN...SIGNS
                                          AND POWER LINES DOWN ON
                                          LEBANON ROAD JUST PAST
                                          DAVIDSON AND WILSON COUNTY
                                          LINE NEAR MT JULIET

STEIGERWALDT
Local storm report, Apr 16, 5:05 PM CDT, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
505 PM CDT THU APR 16 1998

TIME(CDT)  .....CITY LOCATION..... STATE  ...EVENT/REMARKS...
           ....COUNTY LOCATION....

0325 PM    HENDERSONVILLE            TN   1 INCH HAIL
04/16/98   SUMNER                         COUNTY SHERIFF REPORTED
                                          THE HAIL AT JUNCTION OF
                                          HIGHWAY 386 AND SHACKLE
                                          ISLAND ROAD

0417 PM    MT JULIET                 TN   WIND DAMAGE
04/16/98   WILSON                         PUBLIC REPORTED ROOF BLOWN
                                          OFF TOP OF BARN...SIGNS
                                          AND POWER LINES DOWN ON
                                          LEBANON ROAD JUST PAST
                                          DAVIDSON AND WILSON COUNTY
                                          LINE NEAR MT JULIET

STEIGERWALDT
Local storm report, Apr 16, 5:34 PM CDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
534 PM CDT THU APR 16 1998

TIME(CDT)  .....CITY LOCATION..... STATE  ...EVENT/REMARKS...
           ....COUNTY LOCATION....

0515 PM    NASHVILLE                 TN   TORNADO
04/16/98   DAVIDSON                       COUNTY EMA CONFIRMED
                                          TORNADO TOUCHDOWNS AT 12TH
                                          AND CHARLOTTE AND 6TH AND
                                          UNION IN NASHVILLE

0450 PM    PLEASANT SHADE            TN   1.75 INCH HAIL
04/16/98   SMITH                          REPORTED BY COUNTY SHERIFF

0500 PM    LUTTS                     TN   TORNADO
04/16/98   WAYNE                          COUNTY SHERIFF CONFIRMED
                                          THE TORNADO
0520 PM    MADISON                   TN   1 INCH HAIL
04/16/98   DAVIDSON                       REPORTED BY HAM RADIO
                                          OPERATOR

STEIGERWALDT
Local storm report, Apr 16, 5:34 PM CDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
534 PM CDT THU APR 16 1998

TIME(CDT)  .....CITY LOCATION..... STATE  ...EVENT/REMARKS...
           ....COUNTY LOCATION....

0515 PM    NASHVILLE                 TN   TORNADO
04/16/98   DAVIDSON                       COUNTY EMA CONFIRMED
                                          TORNADO TOUCHDOWNS AT 12TH
                                          AND CHARLOTTE AND 6TH AND
                                          UNION IN NASHVILLE

0450 PM    PLEASANT SHADE            TN   1.75 INCH HAIL
04/16/98   SMITH                          REPORTED BY COUNTY SHERIFF

0500 PM    LUTTS                     TN   TORNADO
04/16/98   WAYNE                          COUNTY SHERIFF CONFIRMED
                                          THE TORNADO
0520 PM    MADISON                   TN   1 INCH HAIL
04/16/98   DAVIDSON                       REPORTED BY HAM RADIO
                                          OPERATOR

STEIGERWALDT

The office that day

Everything else NWS Nashville, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 16, 4:23 AM CDTSevere Thunderstorm WarningOHXStewart32 min
Apr 16, 4:31 AM CDTSevere Thunderstorm WarningOHXHouston34 min
Apr 16, 4:56 AM CDTSevere Thunderstorm WarningOHXDickson, Montgomery34 min
Apr 16, 5:12 AM CDTSevere Thunderstorm WarningOHXCheatham, Davidson, Robertson48 min
Apr 16, 5:35 AM CDTSevere Thunderstorm WarningOHXBenton35 min
Apr 16, 5:41 AM CDTTornado WarningOHXRobertson34 min
Apr 16, 5:45 AM CDTTornado WarningOHXBenton35 min
Apr 16, 5:54 AM CDTSevere Thunderstorm WarningOHXCheatham, Dickson36 min
Apr 16, 6:00 AM CDTTornado WarningOHXSumner35 min
Apr 16, 6:05 AM CDTSevere Thunderstorm WarningOHXWilson50 min
Apr 16, 6:07 AM CDTSevere Thunderstorm WarningOHXDavidson33 min
Apr 16, 6:11 AM CDTTornado WarningOHXCheatham34 min
Apr 16, 6:15 AM CDTFlash Flood WarningOHXDavidson2 hr
Apr 16, 6:19 AM CDTTornado WarningOHXDavidson36 min
Apr 16, 6:22 AM CDTTornado WarningOHXRutherford, Wilson48 min
Apr 16, 6:34 AM CDTTornado WarningOHXSumner, Trousdale46 min
Apr 16, 6:54 AM CDTSevere Thunderstorm WarningOHXSmith, Wilson51 min
Apr 16, 6:58 AM CDTSevere Thunderstorm WarningOHXDavidson47 min
Apr 16, 7:27 AM CDTTornado WarningOHXDavidson, Williamson48 min
Apr 16, 7:39 AM CDTTornado WarningOHXDeKalb, Smith, Wilson31 min
Apr 16, 7:51 AM CDTFlash Flood WarningOHXRutherford, Williamson2 hr
Apr 16, 7:51 AM CDTFlash Flood WarningOHXSmith, Wilson2 hr
Apr 16, 8:04 AM CDTFlash Flood WarningOHXDavidson86 min
Apr 16, 8:11 AM CDTSevere Thunderstorm WarningOHXDeKalb34 min
Apr 16, 8:12 AM CDTTornado WarningOHXDavidson, Rutherford, Williamson33 min
Apr 16, 8:17 AM CDTSevere Thunderstorm WarningOHXPutnam33 min
Apr 16, 8:29 AM CDTSevere Thunderstorm WarningOHXWhite46 min
Apr 16, 8:35 AM CDTSevere Thunderstorm WarningOHXWilson50 min
Apr 16, 8:50 AM CDTFlash Flood WarningOHXPutnam, White3 hr
Apr 16, 8:53 AM CDTSevere Thunderstorm WarningOHXSmith47 min
Apr 16, 8:58 AM CDTSevere Thunderstorm WarningOHXPutnam32 min
Apr 16, 9:02 AM CDTSevere Thunderstorm WarningOHXStewart48 min
Apr 16, 9:33 AM CDTSevere Thunderstorm WarningOHXMontgomery47 min
Apr 16, 9:53 AM CDTTornado WarningOHXBedford32 min
Apr 16, 10:08 AM CDTSevere Thunderstorm WarningOHXCannon, Coffee, Rutherford47 min
Apr 16, 10:18 AM CDTTornado WarningOHXMontgomery32 min
Apr 16, 10:22 AM CDTTornado WarningOHXRobertson48 min
Apr 16, 10:33 AM CDTSevere Thunderstorm WarningOHXBenton, Decatur47 min
Apr 16, 10:33 AM CDTSevere Thunderstorm WarningOHXHumphreys47 min
Apr 16, 10:42 AM CDTSevere Thunderstorm WarningOHXVan Buren, Warren33 min
Apr 16, 11:05 AM CDTTornado WarningOHXSumner40 min
Apr 16, 11:16 AM CDTSevere Thunderstorm WarningOHXDickson, Hickman59 min
Apr 16, 11:31 AM CDTTornado WarningOHXHickman49 min
Apr 16, 11:38 AM CDTTornado WarningOHXSumner17 min
Apr 16, 11:42 AM CDTTornado WarningOHXMacon48 min
Apr 16, 11:45 AM CDTSevere Thunderstorm WarningOHXCheatham, Williamson75 min
Apr 16, 11:51 AM CDTTornado WarningOHXWilliamson49 min
Apr 16, 12:12 PM CDTSevere Thunderstorm WarningOHXDavidson63 min
Apr 16, 12:30 PM CDTTornado WarningOHXDavidson, Rutherford, Williamson50 min
Apr 16, 12:39 PM CDTFlash Flood WarningOHXDavidson, Williamson2 hr
Apr 16, 1:01 PM CDTTornado WarningOHXWilson44 min
Apr 16, 1:09 PM CDTTornado WarningOHXCannon31 min
Apr 16, 1:21 PM CDTTornado WarningOHXRutherford19 min
Apr 16, 1:29 PM CDTSevere Thunderstorm WarningOHXDeKalb61 min
Apr 16, 1:41 PM CDTSevere Thunderstorm WarningOHXBenton, Decatur44 min
Apr 16, 1:43 PM CDTTornado WarningOHXDeKalb32 min
Apr 16, 1:47 PM CDTSevere Thunderstorm WarningOHXHumphreys63 min
Apr 16, 2:09 PM CDTSevere Thunderstorm WarningOHXDickson61 min
Apr 16, 2:14 PM CDTTornado WarningOHXDecatur46 min
Apr 16, 2:19 PM CDTTornado WarningOHXPerry51 min
Apr 16, 2:20 PM CDTTornado WarningOHXHumphreys35 min
Apr 16, 2:35 PM CDTTornado WarningOHXDickson50 min
Apr 16, 2:49 PM CDTTornado WarningOHXHickman46 min
Apr 16, 2:57 PM CDTTornado WarningOHXCheatham48 min
Apr 16, 3:09 PM CDTTornado WarningOHXDavidson61 min
Apr 16, 3:17 PM CDTSevere Thunderstorm WarningOHXHumphreys48 min
Apr 16, 3:20 PM CDTSevere Thunderstorm WarningOHXDecatur, Perry50 min
Apr 16, 3:24 PM CDTTornado WarningOHXPerry51 min
Apr 16, 3:29 PM CDTSevere Thunderstorm WarningOHXBenton46 min
Apr 16, 3:32 PM CDTTornado WarningOHXSumner, Wilson63 min
Apr 16, 3:36 PM CDTSevere Thunderstorm WarningOHXMontgomery64 min
Apr 16, 3:39 PM CDTSevere Thunderstorm WarningOHXWilliamson46 min
Apr 16, 3:39 PM CDTSevere Thunderstorm WarningOHXWayne46 min
Apr 16, 3:40 PM CDTTornado WarningOHXHickman65 min
Apr 16, 3:45 PM CDTTornado WarningOHXDickson50 min
Apr 16, 3:48 PM CDTTornado WarningOHXWilliamson47 min
Apr 16, 3:53 PM CDTTornado WarningOHXTrousdale62 min
Apr 16, 4:04 PM CDTTornado WarningOHXDavidson46 min
Apr 16, 4:08 PM CDTTornado WarningOHXCheatham32 min
Apr 16, 4:10 PM CDTTornado WarningOHXDecatur50 min

Nearby

Tornado Warnings in Tennessee, 1998Every tornado warning in 1998Tornadoes in 1998

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.